# SDR RRXA96080

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR TO FRAME FITTING AT Y=920 UPPER WEB, HAD CORROSION INSIDE RT WHEEL WELL.  CUT UPPER WEB, REMOVED CORROSION IAW DC-8 SRM 51-1-8, REMOVED Y=920 TRAP FITTING, REPAIRED WEB AND FLOOR BEAM IAW DER APPROVED ENGINEERING SKETCH A98-R07, MODIFIED TRAP FITTING AND INSTALLED IAW SKETCH, DC-8 SRM 53-2-0.
